# SDR UIEA2019102205780

- Difficulty date: October 21, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,478 hours, 19,045 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFO ONLY: RIGHT ENGINE VIBRATION READS 2.9 ON INITIAL CLIMB TO CRUISE POWER SETTING. NO OTHER ABNORMAL INDICATIONS NOTED. ( NOTED BY MAINTENANCE, WITHIN LIMITS IAW AMM 71-00-00-862-020.  )
